A doctor in the United States has developed a severe allergic reaction to Mordana’s coronavirus. The New York Times reported on Friday that this is the first time a US pharmaceutical company has suffered a side effect from receiving the vaccine.
Boston Medical Center Geriatric Oncology Fellow. Hussein Sadarjadeh said he had a strong reaction to the vaccine. Her head was spinning and her heart was pounding.
Boston Medical Center spokesman David Kibby said in a statement on Friday, ‘Dr. Sadarjadeh developed severe allergy problems and was allowed to operate his personal EP-pen. He was taken to the emergency department, evaluated, treated, monitored and later released. He is fine today. ‘
Five people developed allergic reactions after receiving the Pfizer-Bioentech vaccine last week, according to a US Drug Administration official. The matter is being investigated by the drug administration.
Pfizer vaccinations began in the UK earlier this month. At that time there was an allergy problem between the two. Authorities later said those with a history of allergies should not be given the corona vaccine.